# SDR SWIA200820656

- Difficulty date: November 14, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 11,437 hours, 7,205 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Lug
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NLG STRUT RIGHT TORQUE LINK LUG CORRODED.  REPAIRED PER REO.
